# SDR 08FDEA01071

- Difficulty date: March 20, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981311
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT C74, P26-27 LT/RT REPAIR PERFORMED BY REWORK OF FRAME OUTER FLANGE AT P26 LT/RT, NDT FOR CRACK FREE IAW RAS/EFW/9000010/2008 ISS A, APPROVED BY EA 6-5318-114865
